# SDR 95FDEA00181

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 440-482
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK BS 480-482 WL 208 LBL 23.5.  REMOVED CORRODED SEAT TRACK SECTION.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION USING EXISTING AS TEMPLATE.
